# SDR SWAA2023120426427

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 60,874 hours, 36,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE VELCRO STRIPS ON THE GIRT ARE NOT ATTACHED TO VELCRO STRIPS ON THE BACKING PAN SHELF<[01] REPACKED AFT SERVICE DOOR EMERGENCY SLIDE. REF MT 725-61-06 (REM/INST - SLIDE REMOVAL AND INSTALLATION) [TTG8Q00PEV32] FOR WORK PERFORMED.
